# SDR USAA2011030790983

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 47,919 hours, 6,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE256000
- Part serial: 1234
- Condition: Punctured
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - EEL - R-1 DOOR DAMPER (EMERGENCY OPERATION CYLINDER) IS AT 0 PSI READING.  REPLACED R-1 DOOR DAMPER (EMERGENCY OPERATION CYLINDER) IAW A330 AMM 52-10-00-020-050 & 52-10-00-420-050.
